# SDR REXA2022050900818

- Difficulty date: April 22, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 29,443 hours, 20,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R317725
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON PAX DOOR AFT WEB SKIN DRAG   ANGLE	PERFORMED REPAIR ON PAX DOOR AFT WEB SKIN DRAG   ANGLE PER CRJ900 SRM 52-11-04-201-002-A01.
